MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,NO FITTINGS

Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,NO FITTINGS
Catalog Number RTACIAAA
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the knob on the front will not adjust the pressure.".
 
Additional Manufacturer Narrative
The account reported finding "the knob on the front will not adjust the pressure" and the product was "used as normal." a sample was received for investigation, sent to the vendor, and a retrospective query on the item number for the past six months found no similar complaints; after vacuum testing the unit, the vendor found the knob was unable to rotate clockwise as it was stuck, which did not allow for any adjustment to the vacuum pressure.The reported problem was confirmed based on the vendor finding that the knob was stuck and did not allow adjustment to the vacuum pressure; the cause was updated to "unknown responsible party - cannot determine cause w/received sample." the unit was further tested for functionality and found to be within testing criteria, was disassembled and found in good condition, and no further investigation was required.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,SUCTION,CONT/INT,NO FITTINGS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50692114
Report Number1417592-2026-34803
Device Sequence Number9614232
Product Code KDP
UDI-Device Identifier10193489014228
UDI-Public10193489014228
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRTACIAAA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown